Quantcast

Show Posts

This section allows you to view all posts made by this member. Note that you can only see posts made in areas you currently have access to.


Topics - Mindscape

Pages: [1]
1
I started a 10mg daily protocol and the last couple of days I've noticed erections are slightly harder on and off like never before, but today I noticed my legs feeling very warm below the knee cap and later I notice the legs muscles are extremely sore and the burning has stopped.

I'm almost to the point of having restless leg syndrome, I feel fine mentally although slights slight headaches later in the day, I actually lost 7 pounds and am not sweating much or do not feel bloated. A1C went from 7.3->6.3 in 6 weeks on new diet.

I experience a very warm feeling in my legs and now it's turned into extremely sore muscles, I noticed over the weekend legs and feet felt colder than the rest of my body and now it's as if legs and feet are warming up to match the rest of my body.

I'm only a week into 10mg everyday and already platelets are high normal, higher than it's ever been since going on TRT almost 2 years ago. Legs are NOT swollen, what am I feeling?


ER Labs
HCT = 47.5
HGB = 16.2
RBC = 5.61
Platelets = 357 (130-400x1000/mcl)
Electrolytes all normal.

2
I was wondering if anyone ever experience nausea, slight headache, weakness on Anastrozole independent of E2 levels. I took my .125 Anastrozole for the first time and felt amazing within a few hours, but later in the day I experience a minor frontal headache, nausea and slight weakness. It's been two days since I took the AI and have erections today, I guess it confirms E2 maybe isn't low and I'm not urinating frequently.

Has anyone ever experienced headache, nausea or weakness that subsided after a time while taking Anastrozole?

Thanks

3
Well I finally decided to ditch the Kaiser endo's and go with Defy Medical do to my last endo basically allowing me to dictate dosage and injection frequency, he would write the prescription as I pleased as long as I was within the normal ranges, but he won't prescribe an AI. This isn't the type patient, physician relationship I was expecting nor do I believe it stands any chance of success. The experience was like all the ones before it, all three previous endo's just didn't have any interest at all in treating me. It's like, "here is some testosterone and syringes, go figure it out".

I'll be the first to admit that while I have learned a lot in the last year and helped out others who have found their way here for advice, I'm not sure what my labs actually mean as my body temperatures are consistently 97.8 morning and 98.6 degrees afternoon. I seem to convert a lot of my testosterone into estrogen (33% BF) and require an AI even in the low 500 ranges only when injecting EOD. I only respond to TRT well when injecting EOD, I respond very fast to TRT and muscle are already getting sore and harder after changing to an (16mg) EOD protocol a week ago.

I'm always coughing in the Fall and Winter without fail for as long as I can remember, come the warmer months and cough is gone. I know high Reverse T3 clogs up my T3 receptors and inhibits Free T3, I'm sure this elevated Reverse T3 is inhibiting my immune system. I'm not stressed and am quite calm, happy and friendly but have been dealing with a chronic cough for 6 months and am on the tail end of it (Qvar).  The question of the day is there a way to lower Reverse T3 naturally and stop my immune system from attacking my thyroid? I was previously Klonopin for 30 years and are this is the result, medication free for 3 years. Original Total T after Klonopin, TT 120 ng/dL, FT (Direct) 7.7 pg/mL, SHBG 18 nmol/L.

Recently changed protocol to 16mg EOD until my Defy consult.


What is the proper course of action?


Any advice appreciated, thank you!


Labcorp Results = 50mg twice weekly, 1000mg calcium D glucarate x2, 200mg DIM x2. Little effect.

Total T = 677 ng/dL 264-916 ng/dL

Free T (Direct) = 29.2 pg/mL 6.8-21.5 pg/mL

Calculated Free T = 19.6 ng/dL  =  2.9 %

SHBG = 16.2 nmol/L 16.5-55.9 nmol/L

Sensitive E2 = 70.6 8.0-35.0 pg/mLTSH .902 0.450-4.500 uIU/mL

Free T4 1.37 0.82-1.77 ng/dL

Free T3 3.6 2.0-4.4 pg/mL

Reverse T3 22.4 9.2-24.1 ng/dL

Thyroglobulin Antibody 1.1 0.0-0.9 IU/mL

Thyroid Peroxidase (TPO) Ab 10 0-34 IU/mL

Albumin = 4.6 g/dL

Hemoglobin 16.7 13.0-17.7 g/dL

Hematocrit 48.8 37.5-51.0

RBC 5.58 4.14-5.80

DHEA-Sulfate = 224.1 - 71.6-375.4 ug/dL

Cortisol = 14.2 6.2 - 19.4 ug/dL

IGF = 153 67-205 ng/mL

Prostate Specific Ag, Serum 1.0 0.0-4.0 ng/mL

Magnesium, RBC 5.7 4.2-6.8

4
A little background before I lay it on you. I started TRT back in May and started injecting (75mg) once a week for 17 weeks, I started feeling a little low towards the last few days of the week and doctor agreed to start injecting 50mg twice weekly which felt pretty good, the transition to a higher dosage and more frequent injections yielded very minor side effects except for those hormonal headaches that not even medication can touch, headaches lasted 3 weeks and subsided. I joined this forum and started educating myself about proper protocols for guys with low SHBG and decided that since my progress seemed rather slow for 7 months on TRT.

I made the move to start injecting my total weekly dose of 100mg split 25mg EOD. I'm not on an HCG or an AI, I would like to solve this E2 issue without the use of an AI and agree with DR Crisler that the use of an AI is the last resort when all other avenues have been exhausted. I was under the impression injecting more often lowers your E2 levels do to the peaks from larger injection, so I don't understand why all of a sudden I'm having high E2 symptoms going from twice weekly to EOD on the same dosage. I'm starting to wonder if something other than high E2 is at play here. After 6 months after starting TRT testes started hanging again, when I started EOD protocol testes shrunk up.

I feel as if I sailed past my sweet spot some time in the first 3 weeks after starting my EOD protocol, after the first week I knew switching to EOD was the right move. It was then when my erections became warmer, more sensitive and muscles started aching more as if I had been to the gym for an intense workout even though I haven't set foot in a gym in awhile. I experienced those damn hormonal headaches again and a new feeling that just felt very wrong, it felt as if I had a boa constrictor wrapped around my chest and my breathing was long and deep, it brought me relief to breath in this manner. I've never experienced this feeling before and some have heard me describe it and say it's anxiety, but emotions are calm when I'm feeling it.

This morning after viewing my labs (below) and for the fact that these hormonal headaches, ache in places I never thought possible (genitals, lips) and horrible feeling in my chest for the past 7 weeks I decided to cut down my weekly dosage down from 25mg EOD to 20mg EOD, so 80mg total weekly. I waiting to hear from my doctor regarding labs, is there anything else I should ask/request or something else that might explain my symptoms other than elevated E2? Does a 20mg reduction off my weekly dosage seem a little too big a step backwards? 75mg weekly had me peaking in the 568 ng/dL, 50mg twice weekly 763 ng/dL and 25mg EOD 859 ng/dL.

Suggestions welcome!

Side effects:
Chest tightness on occasion.
Feeling tired, lack of energy.
Concentration issues, difficulty with memory.
Excited, high, edgy.
Headaches
Ache in places... damn!
Shrunken up testes


Total T = 859 ng/dL * 240-871 ng/dL
Free T = 25.8 ng/dL * 7-36 ng/dL
E2 = 45 pg.mL 7.0 -42 pg.mL
SHBG = 19 * 11-78 nmol/L

Pages: [1]